# SDR SWAA2024070301006

- Difficulty date: June 12, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 26,467 hours, 13,036 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 948
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION *** AFT CABIN WET AREA FLOOR BEAM TOP SKIN @ RBL 24.75 STA 947.5 MKD DOT<[01] EXFOLIATION CORROSION FOUND OUT OF LIMITS AT STA 947.5 RBL 24.75 UPPER FLANGE. REFERENCES: SRM 53-70-51-1A-1; DWG SHEET 147A5504 SHEET 38. REPAIR OF UPPER FLANGE WILL BE ACCOMPLISHED ON CUSTOMER TASK CARD: TTG8Q00TXP7Q;[02] FINAL INSPECTION; VERIFIED STEP #1.
